Are these side effects dangerous ?!? About a month ago I started the ortho evra birth control patch...

About a month ago I started the ortho evra birth control patch sinc afterwards I have gained 13 lbs I'm hungry all the time, I har a sharp misery in my calf when I walk and it's only be occuring since I've been on the patch, I also cannot wear my contact lenses, I have headaches, and my boobs are particularly sore. Should I consult my doctor about these ? I am already going to switch back to the pill but should I be worried about my robustness ?
Answers:    Consult your doctor. You appear to own been given placebos (fake pills), and you appear to be pregnant.

Re: Additional Details:
The pills you are taking to counteract the side effects of the patch are fake. Please take a pregnancy experiment, as this will show you the root cause.
NOt every type of birth control is right or works for everyone. It sounds like you are having a reaction to the patch. I would see my doctor and try another type of patch or another form of pill. Eventually you will find one right for you.


More Questions: